I have been on this medication since March 11th. I was put on it not for high blood pressure but to aid in kidney function for diabetics. When I first started it I was taking it at night about an hour or so before I went to bed. From the first night I found myself waking up often and seeing things that weren't there, hallucinations I call them, the room would be all one color, like red, but everything in the room was a different shade of red so it all didn't run together as just one big red blob. I would see people standing there that really weren't and even saw a 2 headed goat at the foot of the bed…this went on for about a week or so and I went and talked to the doctor about it and she said to stop taking it at night and to take it in the morning instead. So, I started doing that. All the odd activity at night stopped so I thought okay, things are better now.
About a week ago I noticed that I had this hoarse voice issue going on, having to clear my throat a lot when speaking and words being broken when I talked where my voice would just go out. No sore throat or cough just this nagging hoarseness. Then, a few days ago I noticed that my skin is extremely dry and rough, something that has never happened to me before and even though we have had some freakish weather lately and blizzards and winds, I've been through that before and it never affected my skin like this. I have also noticed my eyes feel puffy all day, like that puffiness when you first wake up or when your really tired.
I wanted to know from anyone taking this medication or that has taken it if any of this sounds familiar to you. I have talked to another person from this site that had the hoarseness and voice issues but would really like to know if any of the rest of you have had any of these experiences with Lisinopril?
Next Discussion: HELP! Artifical Sweetner Allergies »